# SDR UPS06M46206

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: 523298
- Part serial: 242
- Condition: Reads Low
- Location: Crew Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS2, THE CREW O2 BOTTLE NR 3 READS APPROX 200 PSI LOWER AT THE BOTTLE THAN AT THE REMOTE FLIGHT DECK INDICATOR.  THE LIMIT IS 150 PSI DIFFERENCE ACCORDING TO TASK CARD NR 0102.  REMOVED AND REPLACED FLIGHT DECK REMOTE O2 IND IAW M/M 35-14-02.  OPS CHECK GOOD.
